Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
171 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is rash a side effect of verapamil

Premium Questions

Dr. Panagiotis Zografakis MD

Can you tell me the side effects of verapamil er ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Sukhvinder Singh MD

feeling nauseas. Can this be a side effect because of the high dose. Before these pills i used to take ...hi i have taken verapamil for 3 almost 4 weeks now due to tachycardia . and recently my doctor ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Ilir Sharka MD

I am on Verapamil 240 mg twice daily. Today a cardiologist put me on Lipitor 10 mg. daily. I am also a pre diabetic. I have heard horrible stories about Stains! I do have a 83 percent calcium rate ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Ilir Sharka MD

I have been taking Verapamil for 30 years and I am suffering for Loss of Vision, Difficult breathing, acking joints. Now a hard time moving my bowels along with other things other things and it seems ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Michelle Gibson James MD

I am concerned about drug interaction . I am taking the following. Would there be any interaction within these drugs? Side effects? Verapamil XXXXXXX 240 mgs Atenolol Tabs 25 mg Losartan Tabs 100 mg ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr. Nishikant Verma MD

I have a right ventricular outflow tract arrhythmia and am on verapamil. I am experiencing constipation as a side effect of the medication. I have tried various fruit and fiber, more water, prunes ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

76 yrs old and have been on these meds for over ten years now with no side effects . ...Can I take valsartan 80 mgs in the evening with verapamil in addition to valsartan which I take ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Michelle Gibson James MD

, then every 3rd day etc. Goal is to stop Verapamil because of severe gastro side effects. Am taking Metoprolol ...YYYY@YYYY From 180mg a day of Verapamil for 12 days... then 3 days cut in half... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Michelle Gibson James MD

I have been on Verapamil for years and it seems to have lost its effect on my bp. My readings have ... me to lisenopril. Should I be concerned about the switch and new side effects? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi Ranman ! I am Dr Shareef answering your question. Verapamil interacts with very many drugs, and so inform your doctor of any drug you might be consuming. Avoid alcoholic beverages. The serious side...

Dr.   Luchuo Engelbert Bain MD

Hi, If it is really associated to the drug, the swelling should sub side if the drug is discontinued. Discuss with your doctor for other options.

Dr. Naval Mendiratta MD

No not really. ER is an extended release tablet and will give the action over long time. You may need to reduce the dose of ER tablet compared to the normal one